# SDR AALA202308164149

- Difficulty date: May 20, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D92516507000
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 80VU RACK RIGHT HAND LOWER LATERAL FITTING WORN ALLOWING THE RACK TO CONTACT SURROUNDING STRUCTURE BETWEEN FR 23 AND FR 24 AT S32R. REPLACED LATERAL FITTING PER EA 345138.
